MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP PORT ACCESS KIT 20G X 0.75IN; HYPODERMIC SINGLE LUMEN NEEDLE

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP PORT ACCESS KIT 20G X 0.75IN; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number PA-0031
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer, i just want to make you aware that we use the safe step huber needle set port access kit in our infusion clinic.Unfortunately, one of our nurses rn, had a needle stick injury.She de-accessed a patient's port, the safety feature did not engage and when patient let go from holding his neckline, rn got stuck on her middle finger.No patient harm.However, i had to recall the patient to come back to have labs drawn since he already left when i found out about the incident.No other information was provided.

Brand Name
SAFESTEP PORT ACCESS KIT 20G X 0.75IN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16706917
Report Number3006260740-2023-01244
Device Sequence Number17063044
Product Code FPA
UDI-Device Identifier00801741085529
UDI-Public(01)00801741085529
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue NumberPA-0031
Device Lot NumberREGX1822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight79 KG
Patient RaceWhite